# SDR DL72W010107

- Difficulty date: January 21, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N2821W
- Make and model: Boeing 727247
- Aircraft serial: 21059
- Aircraft time: 77,404 hours, 52,277 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 589354313ORPR
- Part serial: 97226H3495
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R-1 OUTER WINDOW PANE IS CRACKED.  REPLACED R-1 WINDOW PER M/M.
